Post-lithotripsy pain in the legs, several days after procedure?
March 6, 2014 6:31 AM Subscribe
Have you ever had a lithotripsy? I got one (torso) on Monday for kidney stones, and while things seemed fine for the 48 hours following the procedure, starting yesterday afternoon I've been experiencing intense, radiating pain in my upper legs and hips. Enough that I can't sleep, even with hydromorphone painkillers. I've left a detailed message at the urologist's, but while I wait to hear back, I'm wondering if this is something in the realm of "normal" or "super weird" or even "Emergency room stat". This is Quebec, so I'm not incredibly optimistic about the doctor getting back to me promptly, either.
posted by Shepherd to Health & Fitness (11 answers total) 1 user marked this as a favorite
Pain does seem to respond to the painkillers, which reduce it from "holy shit" down to "ouch, this is an annoying throb". I'm not good at knowing when to worry or not about medical stuff, but this seems really... odd, given that the procedure was performed on a part of my body about eight inches north of where the pain actually is.